# SDR SWAA2020041420362

- Difficulty date: March 9, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR BEAM UPPER SURFACE AT B.S. 986.5; L.B.L. 45 - R.B.L. 45; W.L. 208.1. / REMOVED CORROSION ON FLOOR BEAM UPPER SURFACE AT BS986.5; LBL45-RBL45 WL208.1 IN 5.0'L X 1.0'W AREA. CORROSION FOUND TO BE OUT OF LIMITS AT NUTPLATE HOLE RBL45 DUE TO NO SRM ALLOWABLE DAMAGE ON PREVIOUS T-CHORD REPAIR IAW SRM 51-10-02-0G-0 PAR 9C. REMOVED AND REPLACED T-CHORD FROM RBL28-RBL50 IAW SRM 53-70-51-2R-4 REPAIR 4.
